American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Karol Kozioł and Peng Xu. Hecke modules and supersingular representations of U(2,1). Represent. Theory 19 (2015) 56-93.
Abstract, references, and article information   
View Article: PDF

[2] Kazuki Morimoto. On the theta correspondence for $(\mathrm{GSp}(4), \mathrm{GSO}(4,2))$ and Shalika periods. Represent. Theory 18 (2014) 28-87.
Abstract, references, and article information   
View Article: PDF

[3] Paul Broussous. A geometric construction of types for the smooth representations of PGL(2) over a local field. Represent. Theory 17 (2013) 508-523.
Abstract, references, and article information   
View Article: PDF

[4] Ju-Lee Kim and George Lusztig. On the characters of unipotent representations of a semisimple $p$-adic group. Represent. Theory 17 (2013) 426-441.
Abstract, references, and article information   
View Article: PDF

[5] Wen-Wei Li. On a pairing of Goldberg-Shahidi for even orthogonal groups. Represent. Theory 17 (2013) 337-381.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey Hakim. Tame supercuspidal representations of $\mathrm{GL}_n$ distinguished by orthogonal involutions. Represent. Theory 17 (2013) 120-175.
Abstract, references, and article information   
View Article: PDF

[7] Sandeep Varma. On certain elements in the Bernstein center of $\mathbf{GL}_2$. Represent. Theory 17 (2013) 99-119.
Abstract, references, and article information   
View Article: PDF

[8] Wee Teck Gan and Gordan Savin. Representations of metaplectic groups II: Hecke algebra correspondences. Represent. Theory 16 (2012) 513-539.
Abstract, references, and article information   
View Article: PDF

[9] Jeffrey Hakim and Joshua Lansky. Distinguished tame supercuspidal representations and odd orthogonal periods. Represent. Theory 16 (2012) 276-316.
Abstract, references, and article information   
View Article: PDF

[10] Wee Teck Gan and Shuichiro Takeda. Theta correspondences for $\operatorname{GSp}(4)$. Represent. Theory 15 (2011) 670-718. MR 2846304.
Abstract, references, and article information   
View Article: PDF

[11] Nadir Matringe. Derivatives and asymptotics of Whittaker functions. Represent. Theory 15 (2011) 646-669. MR 2833471.
Abstract, references, and article information   
View Article: PDF

[12] Raf Cluckers, Clifton Cunningham, Julia Gordon and Loren Spice. On the computability of some positive-depth supercuspidal characters near the identity. Represent. Theory 15 (2011) 531-567. MR 2833466.
Abstract, references, and article information
View Article: PDF

[13] Anne-Marie Aubert, Paul Baum and Roger Plymen. Geometric structure in the principal series of the $p$-adic group $\textrm{G}_{2}$. Represent. Theory 15 (2011) 126-169. MR 2772586.
Abstract, references, and article information   
View Article: PDF

[14] Sascha Orlik and Matthias Strauch. On the irreducibility of locally analytic principal series representations. Represent. Theory 14 (2010) 713-746. MR 2738585.
Abstract, references, and article information   
View Article: PDF

[15] Christian A. Zorn. Explicit doubling integrals for $\widetilde {\mathrm {Sp}_2}(\mathbb {Q}_2)$ using ``good test vectors''. Represent. Theory 14 (2010) 285-323. MR 2608965.
Abstract, references, and article information   
View Article: PDF

[16] Jeffrey Adams and Rebecca Herb. Lifting of characters for nonlinear simply laced groups. Represent. Theory 14 (2010) 70-147. MR 2586961.
Abstract, references, and article information   
View Article: PDF

[17] Erez Lapid and Zhengyu Mao. Erratum to ``On the asymptotics of Whittaker functions''. Represent. Theory 13 (2009) 348-348. MR 2495561.
Abstract, references, and article information   
View Article: PDF

[18] Omer Offen and Eitan Sayag. The $SL(2)$-type and base change. Represent. Theory 13 (2009) 228-235. MR 2515933.
Abstract, references, and article information   
View Article: PDF

[19] Erez Lapid and Zhengyu Mao. On the asymptotics of Whittaker functions. Represent. Theory 13 (2009) 63-81. MR 2495561.
Abstract, references, and article information   
View Article: PDF

[20] Dan Ciubotaru. On unitary unipotent representations of $p$-adic groups and affine Hecke algebras with unequal parameters. Represent. Theory 12 (2008) 453-498. MR 2465803.
Abstract, references, and article information   
View Article: PDF

[21] Gaëtan Chenevier and David Renard. Characters of Speh representations and Lewis Caroll identity. Represent. Theory 12 (2008) 447-452. MR 2465802.
Abstract, references, and article information   
View Article: PDF

[22] D. Shelstad. Tempered endoscopy for real groups III: Inversion of transfer and $L$-packet structure. Represent. Theory 12 (2008) 369-402. MR 2448289.
Abstract, references, and article information   
View Article: PDF

[23] Tobias Schmidt. Auslander Regularity of $p$-adic Distribution Algebras. Represent. Theory 12 (2008) 37-57. MR 2375595.
Abstract, references, and article information   
View Article: PDF

[24] Chris Jantzen. Jacquet modules of $p$-adic general linear groups. Represent. Theory 11 (2007) 45-83. MR 2306606.
Abstract, references, and article information   
View Article: PDF

[25] Ehud Moshe Baruch and Stephen Rallis. On the uniqueness of Fourier Jacobi models for representations of $U(n,1)$. Represent. Theory 11 (2007) 1-15. MR 2276364.
Abstract, references, and article information   
View Article: PDF

[26] Dan Ciubotaru. Unitary $\mathcal I$-spherical representations for split $p$-adic $\mathbf E_6$. Represent. Theory 10 (2006) 435-480. MR 2266699.
Abstract, references, and article information   
View Article: PDF

[27] Corinne Blondel. Propagation de paires couvrantes dans les groupes symplectiques. Represent. Theory 10 (2006) 399-434. MR 2266698.
Abstract, references, and article information   
View Article: PDF

[28] Immanuel Halupczok. Categorical Langlands correspondence for $\operatorname{SO}_{n,1}(\mathbb{R})$. Represent. Theory 10 (2006) 223-253. MR 2219113.
Abstract, references, and article information
View Article: PDF

[29] C. Moeglin. Sur certains paquets d'Arthur et involution d'Aubert-Schneider-Stuhler généralisée. Represent. Theory 10 (2006) 86-129. MR 2209850.
Abstract, references, and article information   
View Article: PDF

[30] Marie-France Vignéras. Algèbres de Hecke affines génériques. Represent. Theory 10 (2006) 1-20. MR 2192484.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia